Tbilisi Mathematical Journal

On a fractional advection dispersion equation in $\mathbb{R}^N$ involving a critical nonlinearity

Nemat Nyamoradi, Nasrin Eghbali, and Ali Ashraf Nori

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, by using the variational principle of Ekeland, we prove the existence of at least one solution to the fractional advection dispersion equation in $\mathbb{R}^N$.

Article information

Tbilisi Math. J., Volume 10, Issue 1 (2017), 285-293.

Received: 4 April 2016
Accepted: 16 October 2016
First available in Project Euclid: 26 May 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35A15: Variational methods
Secondary: 34A08: Fractional differential equations 35B38: Critical points

Variational methods Fractional advection dispersion equation Ekeland variational principle Critical point


Nyamoradi, Nemat; Eghbali, Nasrin; Nori, Ali Ashraf. On a fractional advection dispersion equation in $\mathbb{R}^N$ involving a critical nonlinearity. Tbilisi Math. J. 10 (2017), no. 1, 285--293. doi:10.1515/tmj-2017-0018. https://projecteuclid.org/euclid.tbilisi/1527300031

Export citation